# SDR SWIA2025080600505

- Difficulty date: May 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 12,095 hours, 10,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2504
- Condition: Unlaced
- Location: Zone 800
- Part time: 14,726 hours, 12,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L2 DOOR LINER INSTALL, FOUND L2 DOOR EVAC SLIDE UNRAVELING.   REMOVED AND REPLACED L2 PAX DOOR SLIDE REF EMB AMM 52-12-40
